EconPapers    
Economics at your fingertips  
 

On Burbea-Rao Divergence Based Goodness-of-Fit Tests for Multinomial Models

M. C. Pardo

Journal of Multivariate Analysis, 1999, vol. 69, issue 1, 65-87

Abstract: This paper investigates a new family of statistics based on Burbea-Rao divergence for testing goodness-of-fit. Under the simple and composite null hypotheses the asymptotic distribution of these tests is shown to be chi-squared. For composite hypothesis, the unspecified parameters are estimated by maximum likelihood as well as minimum Burbea-Rao divergence

Keywords: goodness-of-fit; minimumR[phi]-divergence; estimate; Pitman; efficiency; power; function (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(98)91799-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:69:y:1999:i:1:p:65-87

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:69:y:1999:i:1:p:65-87